Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 15.

Iyengar, K. S. K. (1943) New convergence and summability tests for fourier series Proceedings of the Indian Academy of Sciences, Section A, 18 (2). pp. 113-120. ISSN 0370-0089

Iyengar, K. S. K. (1943) A Tauberian theorem and its application to convergence of Fourier series Proceedings of the Indian Academy of Sciences, Section A, 18 (2). pp. 81-87. ISSN 0370-0089

Iyengar, K. S. K. (1942) Exact solution of the equations of the general Cascade theory with collision loss Proceedings of the Indian Academy of Sciences, Section A, 15 (4). pp. 195-229. ISSN 0370-0089

Iyengar , K. S. K. (1941) A property of integral functions of order less than two with real roots Annals of Mathematics, 42 (4). pp. 823-828. ISSN 0003-486X

Iyengar, K. S. K. (1941) On Frullani integrals Mathematical Proceedings of the Cambridge Philosophical Society, 37 (1). pp. 9-13. ISSN 0305-0041

Iyengar, K. S. K. (1940) A property of integral functions with real roots and of order less than two Proceedings of the Indian Academy of Sciences, Section A, 12 (2). pp. 223-229. ISSN 0370-0089

Iyengar, K. S. K. (1939) On a problem related to the Cauchy-Maclaurin integral test Proceedings of the Indian Academy of Sciences, Section A, 9 (2). pp. 139-142. ISSN 0370-0089

Iyengar, K. S. K. (1939) A new proof of Mehler's formula and other theorems on Hermitian polynomials Proceedings of the Indian Academy of Sciences, Section A, 10 (3). pp. 211-216. ISSN 0370-0089

Iyengar, K. S. K. (1939) A new proof of the formula for the generating function of Laguerre polynomials and other related formulae Proceedings of the Indian Academy of Sciences, Section A, 10 (3). pp. 181-185. ISSN 0370-0089

Iyengar, K. S. K. ; Iyengar, K. V. (1938) On a problem relating to a tetrahedron Proceedings of the Indian Academy of Sciences, Section A, 7 (5). pp. 305-311. ISSN 0370-0089

Iyengar, K. S. K. (1938) On linear transformations of bounded sequences-I Proceedings of the Indian Academy of Sciences, Section A, 7 (6). pp. 399-410. ISSN 0370-0089

Iyengar, K. S. K. (1938) On linear transformations of bounded sequences-II Proceedings of the Indian Academy of Sciences, Section A, 8 (1). pp. 20-38. ISSN 0370-0089

Iyengar, K. S. K. (1938) On linear transformations of bounded sequences-III Proceedings of the Indian Academy of Sciences, Section A, 8 (2). pp. 135-144. ISSN 0370-0089

Iyengar, K. S. K. (1938) Theorems on the functional limits of derivatives of a function at infinity Proceedings of the Indian Academy of Sciences, Section A, 7 (5). pp. 343-356. ISSN 0370-0089

Iyengar, K. S. K. (1938) A note on Narasinga Rao's problem relating to tetrahedra Proceedings of the Indian Academy of Sciences, Section A, 7 (4). pp. 269-278. ISSN 0370-0089

This list was generated on Wed Jul 24 23:32:43 2024 UTC.